# SDR FDEA202102160605

- Difficulty date: February 16, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 100,861 hours, 30,558 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AFA385333
- Condition: Corroded
- Location: Center Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

CENTER CARGO COMPT CEILING STA 1561 RBL 60 MAIN DECK FLOORBOARD SUPPORT   BRACKET CORRODED AT NUT CLIP. FABRICATED AND INSTALLED FLOOR BOARD SUPPORT P/N AFA3853-33 AT STA 1561 RBL 60   REF SRM 51-35-01 VOL 2 AND  DWG AFA3583
